Alert archive / Texas / Tornado Warnings in 2023

Tornado Warning 6, NWS Amarillo, TX

May 11, 2023Deaf Smith County, Texas

NWS Amarillo, TX issued this tornado warning at May 11, 2023, 1:03 AM CDT for Deaf Smith County, Texas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2023, 1:03 AM CDT (06:03 UTC)
Expired
May 11, 2023, 1:27 AM CDT
In force
24 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Deaf Smith County, TX

The radar

The Cannon AFB radar (KFDX), 89 km from the middle of the area, began a volume at 06:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 6.1 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2023-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 467 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2023-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
467 J/kg
Mixed-layer CIN
-138 J/kg
Mixed-layer LCL
2363 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

182 
WFUS54 KAMA 110603
TORAMA
TXC117-110645-
/O.NEW.KAMA.TO.W.0006.230511T0603Z-230511T0645Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Amarillo TX
103 AM CDT Thu May 11 2023

The National Weather Service in Amarillo has issued a

* Tornado Warning for...
  Central Deaf Smith County in the Panhandle of Texas...

* Until 145 AM CDT.
    
* At 102 AM CDT, a severe thunderstorm capable of producing a tornado
  was located over Bootleg, or 11 miles north of Friona, moving
  northeast at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Simms and Bootleg. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3475 10290 3476 10293 3515 10272 3517 10226
      3475 10249
TIME...MOT...LOC 0602Z 207DEG 35KT 3480 10279 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

LFM
2 follow-up statements
532 
WWUS54 KAMA 110615
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
115 AM CDT Thu May 11 2023

TXC117-110645-
/O.CON.KAMA.TO.W.0006.000000T0000Z-230511T0645Z/
Deaf Smith TX-
115 AM CDT Thu May 11 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR CENTRAL
DEAF SMITH COUNTY...
    
At 114 AM CDT, a severe thunderstorm capable of producing a tornado
was located 9 miles south of Simms, or 15 miles west of Hereford,
moving northeast at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Simms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3475 10275 3494 10280 3515 10268 3517 10226
      3475 10249
TIME...MOT...LOC 0614Z 213DEG 36KT 3490 10265 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<1.00IN

$$

LFM
276 
WWUS54 KAMA 110627
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
127 AM CDT Thu May 11 2023

TXC117-110637-
/O.CAN.KAMA.TO.W.0006.000000T0000Z-230511T0645Z/
Deaf Smith TX-
127 AM CDT Thu May 11 2023

...THE TORNADO WARNING FOR CENTRAL DEAF SMITH COUNTY IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

LAT...LON 3475 10275 3494 10280 3515 10268 3517 10226
      3475 10249
TIME...MOT...LOC 0625Z 207DEG 35KT 3501 10258 

$$

LFM

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at May 10, 7:09 PM CDT, 5 hours 54 minutes earlier.

Area forecast discussion, May 10, 7:09 PM CDT, 5 hours 54 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
709 PM CDT Wed May 10 2023

...New AVIATION...

.MESOSCALE UPDATE FOR WIND, HAIL, AND A LOW TORNADO THREAT FOR
THIS AFTERNOON THROUGH TONIGHT...
Issued at 241 PM CDT Wed May 10 2023

* Synoptic Overview: The latest 10/18z RAP H500 analysis shows a
  negatively tilted trough located over the Desert Southwest and
  is continuing to move east/northeast early this afternoon. Out
  ahead of this feature, southerly winds continue to advect
  theta-e at H700 across mainly an axis along west TX and east NM.
  This can be seen in the mid level water vapor satellite band and
  with some cumulus clouds developing across northeastern NM.
  Moisture return would be greater across the area if low pressure
  was not located to our southeast along with ongoing convection
  in east and southeast TX. A subtle weak shortwave out ahead of
  the main low pressure system is moving across north central NM
  early this afternoon. Current expectation is that this weak
  disturbance will aid in convective initiation across far
  northeastern NM, as already seen by a thunderstorm developing
  across the higher terrain in NM. The main event so to speak, is
  expected to be during the late evening into the overnight hours
  as the main upper level wave approaches the Panhandles and
  provides stronger PVA. This may generate a secondary round of
  thunderstorms, some of which could be severe, during the
  overnight hours and could continue into early Thursday morning.

* Mesoscale: Latest 18z surface analysis shows dew points are
  continuing to slowly decrease across the Southern High Plains as
  daytime mixing is bringing down drier air from aloft to the
  surface. A surface dry line continues to sharpen across eastern
  NM and is expected to be the surface lifting mechanism to get
  convection started this afternoon. This is already apparent as
  of 1845z, with a shower/storm beginning to develop south of
  Raton, NM. The 10/18z RAP mesoanalysis shows that there may be
  a small area along the dry line that is uncapped at this time,
  with MLCAPE around 1000 J/kg. This is located in the vicinity of
  where the initial storm is beginning to develop. CIN will
  continue to decrease through the daytime hours, but surface
  moisture will also decrease which will lead to lower CAPE
  values. Given the weak upper level flow aloft, any storms that
  form during the afternoon into the early evening hours are not
  expected to be fast moving. With that being said, effective
  shear will be quite weak and may inhibit some of the severe
  weather threat. As thunderstorms move into the western
  Panhandles later this afternoon, the more aggressive models
  suggest that 1000-1500 J/kg of MLCAPE may remain over the area
  along with slowly increasing effective shear as southerly H850
  winds increase to near 30 kts. The better chance of storms being
  surface based looks to be in the northwest based on the more
  aggressive soundings from models that have a higher moisture
  bias. This initial round of storms, which looks to become linear
  based on CAMs and the relatively marginal shear, may continue
  across the west and potentially the central Panhandles til
  midnight. A secondary line of linear storms may develop over
  portions of west TX as the main upper level wave comes across
  during the overnight hours. The first round of convection may
  hinder how far north this secondary line is able to develop as
  portions of the Panhandles could be worked over and may limit
  further thunderstorm development. In any case, low level
  moisture will be on the increase and surface dew points may
  approach the mid to upper 50s, with low 60s further east. As
  moisture increases throughout the column, long skinny CAPE
  profiles look possible with CAPE values around 1000 J/kg. Cannot
  rule out some of these storms potentially becoming surface
  based, which would lead to a low end tornado threat given the
  long low level forecast hodographs. A QLCS may develop as 0-3km
  shear values are near 30 kts along and behind where the line is
  forecast to develop. Several CAMs are depicting that this
  scenario is possible and a brief tornado spin-up looks plausible
  during the overnight hours. Will need to continue to monitor
  the potential for this threat, especially since it is during the
  overnight period.

* Threats: The main threats with any severe thunderstorms this
  afternoon through this evening will be large hail (up to ping pong
  ball) and damaging wind gusts (up to 65 mph). Given the lack of
  moisture this afternoon, especially across the west, CAPE values
  combined with weak shear are not overly supportive of a very large
  hail threat. Even though moisture and shear will increase through
  the overnight hours, as mentioned above, long skinny CAPE profiles
  are possible and are not the most supportive of very large hail.
  Storms are expected to become mainly elevated after sunset tonight
  as we lose daytime heating and capping in the low levels becomes
  prevalent. This will decrease the damaging wind threat, but if a
  QLCS is able to form, some gusty winds could mix down to the
  surface. The low end tornado threat is highly conditional and will
  depend upon the low to mid levels cooling as the upper level wave
  approaches the Panhandles. Cannot rule out a quick spin-up or two
  during the overnight hours. Will need to carefully monitor the
  trends through the overnight hours.

* Timing & Location: Two rounds of thunderstorms are expected over
  the next 12 to 18 hours. The first round is forecast to move in
  across the western Panhandles around 5 to 7 PM Central. A line
  of storms may move across portions of the western Panhandles
  through early evening. A secondary round of thunderstorms may
  develop across portions of west TX during the overnight hours
  (around 11 PM through 1 AM) and is expected to trek east. The
  highest chance at seeing these storms overnight would be across
  the central and/or southern TX Panhandle. These storms are
  expected to be east of the area near sunrise on Thursday.

Muscha

&&

.SHORT TERM ...
(This evening through Thursday night)
Issued at 241 PM CDT Wed May 10 2023

For the severe weather threat this afternoon through early
Thursday morning, refer to the Mesoscale Discussion above.

As this event gets going later this afternoon/evening, the best
chance for initial storms would be in the NW TX and OK Panhandle,
but confidence is low on storms being that far east from 21-00z.
For this reason, have slightly lowered and trimmed back NBM POPs
for that time frame. Otherwise NBM POPs looked reasonable for
tonight and were left in as they were. Some ongoing storms may
linger in the east/northeast combined Panhandles Thursday morning
into the afternoon but should generally exit the CWA by 18z so
have lowered and confined POPs to the northeast OK Panhandle after
18z.

Low clouds associated with tonight's system as well as breezy
southeast winds will limit radiational cooling overnight and keep
low temperatures Thursday morning in the 50s across the area. As
the upper level disturbance moves east, the pressure gradient will
tighten from a sfc low and increase winds out of the southwest.
Drier air will set in from west to east as these downsloping winds
and clear skies help most of the area warm into the 80s. A cold
front will move in behind the sfc trough Thursday night as it
moves east, bringing cooler temps and northwest winds to the
Panhandles. As a result, lows will dip to the mid 40s in the NW to
low 50s in the SE.

Harrel

&&

.LONG TERM ...
(Friday through next Tuesday)
Issued at 241 PM CDT Wed May 10 2023

Friday will be a transition day as the first disturbance moves
away from the area and the next disturbance approaches. This
should result in a mostly non-eventful day as a cool front
moves through during the daytime period. Chances for
thunderstorms will be on the increase Friday night into Saturday
as moisture attempts to surge back into the area ahead of a sub-
tropical disturbance. The question with this concerns how far
south the aforementioned front advances before it stalls. If it
stalls further south (say in Lubbock's area), storms will be less
likely in the area until Saturday morning. If it stalls further
north, then storms would be possible (a few severe given CAPE and
marginal shear also possible) in the southern zones by Friday
evening. Right now only about 20 to 30 percent of the total NBM
membership is showing more than 400 J/kg before midnight, and only
about 10 to 15% show 1000 J/kg or more which suggests the front
may slip too far south.

Beyond Friday night through early next week, the 500mb
disturbance advances from the Big Bend region of Texas almost due
north in a weak flow regime (very reminiscent of mid to late
Summer). There are differences in exactly where the low will
track, but most ensemble members bring it right across the
combined Panhandles, if not slightly west which puts the area in
really good shape for persistent moisture advection over a long
period and synoptic lift (along with theta-E advection /
isentropic ascent). The deterministic GFS brings the wave
slightly east which is not as favorable as it brings down drier
air from the north, especially for our western zones. The good
news is that the GFS is an outlier, even to its own ensemble
suite. The GEFS mean 24 hour QPF ending Sunday morning paints a
50% to 80% chance for 1/2" across all but part the northwest
zones (which are more around 20% to 40%). PWAT values may approach
daily max values with ensemble means suggesting periods over 200%
of normal, and with the weak flow aloft storms may be slow moving
and thus a flood/flash flood risk will exist. The models continue
to pump moisture into the area early next week on the backside of
the system, so solid chances for rain continue at least through
Monday. When it's all said and done, a good chunk of the area may
see well over 1 inch of rainfall this weekend into next week (as
long the the GFS doesn't verify).

Ward

&&

.AVIATION...
(00Z TAFS)
Issued at 648 PM CDT Wed May 10 2023

For the 00Z TAFs, an upper level storm system will impact the
forecast area tonight and will bring a threat for showers and
thunderstorms to the terminal sites. KDHT will likely be affected
by showers and storms this evening, followed by KGUY and KAMA late
tonight. All precipitation should be east of the TAF sites by
around 10Z Thursday. A brief period of MVFR cigs is expected to
develop at KGUY and KAMA late tonight into Thursday. Southwest
winds will then increase and become gusty at the terminal sites by
around mid to late Thursday morning and continue through Thursday
afternoon.

02

&&

.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX                57  85  52  87 /  50  10   0   0
Beaver OK                  59  84  52  86 /  30  50  10   0
Boise City OK              52  79  46  80 /  70  20   0   0
Borger TX                  60  88  54  90 /  50  10   0   0
Boys Ranch TX              57  86  50  89 /  50  10   0   0
Canyon TX                  55  84  51  89 /  60  10   0   0
Clarendon TX               59  85  54  89 /  50  20   0  10
Dalhart TX                 51  81  45  83 /  60  10   0   0
Guymon OK                  57  83  50  84 /  60  20   0   0
Hereford TX                53  85  49  89 /  50   0   0   0
Lipscomb TX                58  85  52  89 /  20  40   0   0
Pampa TX                   58  85  53  87 /  40  10   0   0
Shamrock TX                59  86  54  90 /  30  30   0  10
Wellington TX              60  87  54  90 /  40  30   0  10

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...None.
OK...None.
&&

SHORT TERM...38
LONG TERM....07
AVIATION...02
Hazardous weather outlook, May 10, 11:18 PM CDT, 1 hour 45 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Amarillo TX
1118 PM CDT Wed May 10 2023

OKZ001>003-TXZ001>020-317-111100-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
1118 PM CDT Wed May 10 2023

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...Rest of Tonight.

Thunderstorms will continue across the combined Panhandles the
rest of tonight. A few storms may become strong to severe, with
large hail and damaging winds the primary hazards.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability of widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed after 6 PM this evening.

In the hours before

Local storm report, May 10, 10:02 PM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1002 PM CDT WED MAY 10 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 PM     TSTM WND GST     3 SW DALHART            36.02N 102.55W
05/10/2023  M61 MPH          HARTLEY            TX   ASOS

&&

CR
Local storm report, May 10, 10:26 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1026 PM CDT WED MAY 10 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1004 PM     HAIL             4 SW VEGA               35.21N 102.48W
05/10/2023  M1.00 INCH       OLDHAM             TX   TRAINED SPOTTER

&&

CR
Special weather statement, May 10, 11:02 PM CDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Amarillo TX
1102 PM CDT Wed May 10 2023

TXZ001-006-110430-
Hartley TX-Dallam TX-
1102 PM CDT Wed May 10 2023

...A strong thunderstorm will impact portions of central Dallam and
northwestern Hartley Counties through 1130 PM CDT...

At 1102 PM CDT, Doppler radar was tracking a strong thunderstorm 13
miles west of Dalhart, moving north at 45 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Ware.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3588 10266 3594 10286 3643 10271 3634 10239
TIME...MOT...LOC 0402Z 199DEG 40KT 3599 10273

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

LFM
Special weather statement, May 10, 11:04 PM CDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Amarillo TX
1104 PM CDT Wed May 10 2023

TXZ006-011-110430-
Hartley TX-Oldham TX-
1104 PM CDT Wed May 10 2023

...A strong thunderstorm will impact portions of central Oldham and
south central Hartley Counties through 1130 PM CDT...

At 1104 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Adrian, or 20 miles west of Vega, moving north at 45
mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Adrian.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3572 10277 3563 10240 3519 10261 3518 10273
      3527 10299
TIME...MOT...LOC 0404Z 199DEG 40KT 3528 10279

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

LFM
Special weather statement, May 11, 12:51 AM CDT, 12 minutes before
Special Weather Statement
National Weather Service Amarillo TX
1251 AM CDT Thu May 11 2023

TXZ007-011-012-110615-
Potter TX-Moore TX-Oldham TX-
1251 AM CDT Thu May 11 2023

...Strong thunderstorms will impact portions of northeastern Oldham,
northwestern Potter and Moore Counties through 115 AM CDT...

At 1251 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles west of Dumas to Four Way to 8 miles
southeast of Valley De Oro. Movement was northeast at 40 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Dumas, Cactus, Fritch, Sunray, Four Way, Valley De Oro, Boys Ranch,
Masterson and Lake Meredith.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3552 10229 3563 10227 3563 10216 3597 10216
      3606 10209 3605 10163 3564 10162 3520 10204
TIME...MOT...LOC 0551Z 205DEG 35KT 3586 10210 3569 10198 3538 10198

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

LFM
Special weather statement, May 11, 12:57 AM CDT, 6 minutes before
Special Weather Statement
National Weather Service Amarillo TX
1257 AM CDT Thu May 11 2023

TXZ017-317-110630-
Palo Duro Canyon TX-Randall TX-
1257 AM CDT Thu May 11 2023

...A strong thunderstorm will impact portions of central Randall
County through 130 AM CDT...

At 1257 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Happy, or 10 miles south of Canyon, moving
northeast at 35 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Canyon, Lake Tanglewood, Mescalero Park, Palo Duro Canyon and
Timbercreek Canyon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3487 10214 3518 10178 3504 10162 3493 10163
      3475 10190 3475 10200
TIME...MOT...LOC 0557Z 225DEG 31KT 3484 10198

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

LFM

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:01 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Hartley, Oldham59 min
May 10, 7:23 PM CDTSevere Thunderstorm WarningAMADallam, Hartley52 min
May 10, 7:36 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham39 min
May 10, 8:07 PM CDTSevere Thunderstorm WarningAMAHartley, Oldham53 min
May 10, 8:20 PM CDTSevere Thunderstorm WarningAMADeaf Smith55 min
May 10, 9:07 PM CDTSpecial Weather StatementAMAHartley38 min
May 10, 9:12 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham63 min
May 10, 9:52 PM CDTSevere Thunderstorm WarningAMADeaf Smith53 min
May 10, 10:10 PM CDTSevere Thunderstorm WarningAMAOldham65 min
May 10, 11:02 PM CDTSpecial Weather StatementAMADallam28 min
May 10, 11:04 PM CDTSpecial Weather StatementAMAOldham26 min
May 11, 12:51 AM CDTSpecial Weather StatementAMAMoore, Potter24 min
May 11, 12:57 AM CDTSpecial Weather StatementAMARandall33 min
May 11, 1:48 AM CDTSpecial Weather StatementAMARandall27 min
May 11, 2:59 AM CDTSpecial Weather StatementAMAArmstrong31 min
May 11, 3:31 AM CDTSpecial Weather StatementAMAArmstrong, Carson, Donley, Potter29 min
May 11, 3:58 AM CDTSpecial Weather StatementAMADonley, Gray32 min
May 11, 4:24 AM CDTSpecial Weather StatementAMADonley, Gray36 min
May 11, 4:53 AM CDTSpecial Weather StatementAMACollingsworth37 min
May 11, 5:24 AM CDTSpecial Weather StatementAMACollingsworth36 min
May 11, 5:55 AM CDTSpecial Weather StatementAMACollingsworth35 min

Nearby

Tornado Warnings in Texas, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.